# SDR AALA201807319020

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Visor
- Condition: Glazed
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAZED PASSENGER DOOR VISOR ON THE SLIDE COVER.  REPLACED THE VISOR.
